# SDR ASOA2014120111813

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 29,465 hours, 27,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT ASSY NR 6 LIGHT LENS FWD UPPER SCREW NUT PLATE MISSING.  R & R EMERGENCY LIGHT ASSY NR 6 IAW AMM 33-51-21. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
